# SDR DL72S000993

- Difficulty date: May 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- Aircraft time: 72,776 hours, 57,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Will Not Test
- Location: Cabin
- Component: Battery Pack, 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR EMERGENCY LIGHTS AT THE C-2 CARGO DOOR (M-957) WOULD NOT TEST.  REMOVED AND REPLACED BATTERY PACK AND OPS CHECK GOOD.
